# SDR DALA2022112907633

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 700-720 Lbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 CORROSION ON INTERCOSTAL BTW. STA. 700 & 720 LBL. 10 APROX AT STRUCTURE FLOOR CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00616: INTERCOSTAL BTW, STA 700 & 720 LBL, 10 APROX AT STRUCTURE FLOOR WAS REPLACED PER B757 -200 SRM. (2511506)
